advertisement
Question
Posted by: Connie | 2009/06/01

Slow healer

I bruise easily and take a long time to heal from a wound. What causes this? My blood group is A Neg.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Connie
You may have a shortage of Vit K or a problem with coagulation factors made by the liver or with your blood platelets. Ask your doctor to do some blood tests: Full blood count and diff, coagulation profile and liver function test. It can also be caused by some medications like Disprin or Non steroid anti-inflammatory medications like Voltaren or some herbal medications like Ginkgo biloba.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement